| Catalog Number |
MZ9277 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd maxzero extension set had leakage.The following information was provided by the initial reporter: unfortunately, i do not have a ton of information regarding the actual issues besides leaking.Non-bonded jloop x2 - mz9277.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Additional information: (e) initial reporter details.Investigation results: due to no sample being received, an investigation could not be performed, and a root cause could not be determined.No product will be returned per customer.No investigation was performed.